# SDR ASOA2014102311480

- Difficulty date: September 16, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,912 hours, 20,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD BOTTOM STEP FWD SIDE PANEL CRACKED.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  FWD SIDE PANEL, PN 601R317071-8, REMOVED IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01.   REMOVED SUPPORT STRUCTURE FROM SIDE PANEL SKIN IAW SRM 51-42-06-001-001-A01.  INSTALLED SUPPORT STRUCTURES ON NEW SIDE PANEL, PN 601R317071-8 IAW SRM 51-42-06-001-001-A01 & DWG 601317071, REV E.  INSTALLED FWD SIDE PANEL ON PAX DOOR IAW SRM 51-42-06-001-001-A01, DWG 601R31772 & DWG 601R317071.
